Inforin Active

Inforin Active – a derivative of diphenylmethane, has a moderate anxiolytic activity; also has a sedative, antiemetic, antihistaminic and m-anticholinergic action.

every 5 ml of the suspension contains:

active substance: Ibuprofen 100 mg

auxiliary substances: sodium benzoate, glycerol, sorbitol, citric acid anhydrous, sodium citrate, polysorbate, sodium chloride, carmellose sodium, microcrystalline cellulose, xanthan gum, strawberry flavor, purified water.

  • as an antipyretic agent for acute respiratory infections, influenza, childhood infections, post-vaccination reactions and other infectious and inflammatory diseases accompanied by fever;
  • the drug is used as an anesthetic for pain syndrome of mild or moderate intensity, including: headache and toothache, migraine, neuralgia, pain in the ears and throat, pain in stretching and other types of pain.

Shake well before use.

Using a measuring syringe: Repeat the procedure whenever you take the drug.

Firmly insert the syringe into the neck of the vial.
Shake the suspension well.
Flip the bottle upside down and gently pull the piston down, dialing the suspension into the syringe to the desired mark.
Return the bottle to its original position and remove the syringe by gently rotating it.
Place the syringe in the baby’s mouth and slowly press the piston, gently releasing the suspension.
After use, wash the syringe in warm water and dry it out of reach of the child.
Postimmunization fever: 2.5 ml for children aged 3 months and above (weighing more than 5 kg), if necessary, another 2.5 ml after 6 hours. Do not use more than 5 ml for 24 hours.

Fever (fever) and pain: dosage for children depends on the age and body weight of the child.

The maximum daily dose should not exceed 20-30 mg per kg of body weight of the child per day. A single dose is 5-10 mg / kg of the child’s body weight 3-4 times a day.

Children aged 3-6 months (the weight of the child is more than 5 kg): 2.5 ml 3 times for 24 hours.

Children aged 6-8 months (average weight of the child 5-6 kg): 2.5 ml 3 times for 24 hours.

Children aged 9-11 months (average child weight 7-9 kg): 2.5 ml 3 – 4 times for 24 hours.

Children aged 1-3 years (average weight of the child 10-15 kg): 5 ml 3 times for 24 hours.

Children aged 4-5 years (average weight of the child 16-19 kg): 7.5 ml 3 times for 24 hours.

Children aged 6-9 years (average weight of the child 20-29 kg): 10 ml 3 times for 24 hours.

Children aged 10-12 years (average weight of the child 30-43 kg): 15 ml 3 times for 24 hours.

Between taking the drug should be kept at least 6-8 hour interval (or at least 4 hour interval if necessary). The drug is not suitable for babies up to 3 months of age, only as directed by your doctor.

Warning: do not exceed the specified dose!

Duration of treatment:

No more than 3 days as an antipyretic;

Not more than 5 days as an anesthetic. If fever (temperature) persists, talk to your doctor.

If children younger than 6 months have symptoms after 24 hours of taking the drug, you should call a doctor.

Related products